# SDR SWIA2024091300012

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 48,157 hours, 36,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE DETAILED INSPECTION OF THE AFT WIFI ATG ANTENNA EXTERNAL DOUBLER, FOUND AN ELONGATED HOLE LOCATED AT THE FORWARD LEFT POSITION WHERE THE MOUNTING HARDWARE FOR THE ANTENNA GETS INSTALLED.REPAIR ELONGATED HOLE PER EA9187 REV A DATED 11 SEPTEMBER 2024    (FILED CLOSED)    COMPLIED WITH REPAIR TO ELONGATED HOLE ON AFT WIFI ATG ANTENNA DOUBLER PER EA9187 REV A DATED 11 SEPTEMBER 2024. SEE CP28839355-1 FOR HFEC OF OVERSIZE HOLE FOR FREEZEPLUG (STEP 2). SEE ALSO CP 28834766-1 FOR DETERMINATION OF MAJOR/MINOR REPAIR, AND CP28815581 FOR ATTACHMENT OF EA 9187 REV A.  AIRCRAFT OK TO CONTINUE SERVICE AT THIS TIME.
